mental-health-icon
Anxiety problem
I am suffering from anxiety and under treatment under clinical psychiatrist taking Nexito 10 mg from past one year, when I started feeling better and want to stop this medicine, doctor suggested me to b reduce it to 7.5mg Then 5 mg and then stop. But after reducing it to 7.5 mg I started feeling some shaking sensation in my body and able to hear my heart beat . Then doctor suggested to go back to 10 mg , now I am feeling much much better. My query is how long I have to take this and when I can stop this, if I stop this will I again get any symptoms?
161 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

You should try doing the same thing again
Next Steps
Consulton practo for furthur assistance
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
There are many good ways to deal with anxiety. I would like to share some of them: Take a time out Take a deep breath Have a good sleep Eat healthy foods and meals Excercise regularly Count to 10 slowly as it helps in relieving anxiety Try to do your best and don’t keep on thinking of results
Next Steps
consult Psychiatrist/ Psychologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Start behavior therapy and non pharmacological therapy like breathing exercise, mediation etc along with medication to control anxiety symptoms. Slowly you will get control over anxiety and can stop medication. Till that continue your treatment and strictly follow instructions of your psychiatrist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Needs to continue until ur symptoms improve
Next Steps
need to continue until ur symptoms improve
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry u can reduce the dosage up to 5mg. After 2weeks u can stop. Consult me on practo for more information
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, If you are feeling completely better for quite some time you can discuss with your treating psychiatrist about decreasing the dose. The withdrawal symptoms are expected for initial few days... Later u will feel better hopefully.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.